How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 29692
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now

My body is way lighter than my face. My face keeps getting

Customer Question

Hi, I am African and my body is way lighter than my face. My face keeps getting darker if I stop using any lightening product. How do I permanently lighten my face to blend with that of my neck and the rest of my body. I have dry and sensitive skin and I have been breaking out with pigmentation as well. Please recommend effective products with no harsh nor side effects to permanently lighten my face. Thanks
Submitted: 4 days ago.
Category: Medical
Expert:  Dr Basu replied 4 days ago.

Hi there,
I am an experienced Medical Specialist.
I am here to address your concerns and provide great service.

Please post a pic here if possible.

Your best option will be to use Hydroquinone 4% cream along with a topical steroid like triamcinolone 0.1% cream apply twice daily over affected areas for at least 2-3 weeks.
Best wishes,
Please reply back if you need any further clarification.
It was my pleasure to help you today.

Customer: replied 4 days ago.
I don't want to use hydroquinone because of it's effects
Expert:  Dr Basu replied 4 days ago.

You can just try topical steroid cream triamcinolone 0.1% cream twice daily.

Next option will be laser therapy.

Q-switched lasers (eg, 1064 nm Q-switched neodymium:yttrium aluminum garnet) and picosecond lasers are widely used in darker skin types because of longer wavelengths and short pulse durations, which allow for safe treatment.